# SDR HEEA0015954

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk
- Part number: 406040340101
- Condition: Faulty
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW TORQUE ON BOLTS.
